Exactly what kind of Antibiotics cause the thrush to appear? Just wondering because I have been on Antibiotics for Acne off and on for around 4 years. I just recently developed thrush 2 months ago. I was on Tetracyline, Minocycline, Doxycyline, and stopped with zithromax in August. I haven't done anything bad sexually to have HIV. Its worrysome because almost everywhere you look on the web about Thrush said it is related to young age (babies) and HIV. I don't think I have HIV. It is not out of control, just a white tongue and upper inner coated lip.
The continued use of Antibiotics cause systemic fungal infections. Thrush is the name for a fungal infection of the mouth, but it doesn't stop there. Taking AB's internally cause the destruction of intestinal flora (bacteria) that keeps yeast (fungus) cells in check. Once the flora is gone the fungus has room to spread. In fact, Acne has been linked to yeast or fungal infections, so taking the ABs are doing more harm than good since they are the chief cause of the infection in the first place.
To get on the right track, the ABs have to be stopped. Then taking a good probiotic like Primal Defense is recommended to replace intestinal flora. Then laying off the sweets and carbs that you always crave when having a systemic fungal infection. Finally, drinking lots of water, and taking multivitamin and mineral supplements will eventually get the body back to health.